RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 3, Pages 27–37 (Mi ufa382)  

Estimate for growth and decay of functions in Macintyre–Evgrafov kind theorems

A. M. Gaisinab, G. A. Gaisinaa

a Bashkir State University, Zaki Validi str. 32, 450074, Ufa, Russia
b Institute of Mathematics, Ufa Scientific Center, RAS, Chernyshevsky str. 112, 450077, Ufa, Russia

Abstract: In the paper we obtain two results on the behavior of Dirichlet series on a real axis.
The first of them concerns the lower bound for the sum of the Dirichlet series on the system of segments $[\alpha, \alpha+\delta]$. Here the parameters $\alpha > 0$, $\delta > 0$ are such that $\alpha \uparrow + \infty$, $\delta \downarrow 0$. The needed asymptotic estimates is established by means of a method based on some inequalities for extremal functions in the appropriate non-quasi-analytic Carleman class. This approach turns out to be more effective than the known traditional ways for obtaining similar estimates.
The second result specifies essentially the known theorem by M. A. Evgrafov on existence of a bounded on $\mathbb{R}$ Dirichlet series. According to Macintyre, the sum of this series tends to zero on $\mathbb{R}$. We prove a spectific estimate for the decay rate of the function in an Macintyre–Evgrafov type example.

Keywords: Dirichlet series, gap-power series, asymptotic behavior.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01661_а
The work is supported by RFBR (grant no. 15-01-0(661)).


Full text: PDF file (462 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:3, 26–36 (PDF, 380 kB); https://doi.org/10.13108/2017-9-3-26

Bibliographic databases:

UDC: 517.53
Received: 10.06.2017

Citation: A. M. Gaisin, G. A. Gaisina, “Estimate for growth and decay of functions in Macintyre–Evgrafov kind theorems”, Ufimsk. Mat. Zh., 9:3 (2017), 27–37; Ufa Math. J., 9:3 (2017), 26–36

Citation in format AMSBIB
\Bibitem{GaiGai17}
\by A.~M.~Gaisin, G.~A.~Gaisina
\paper Estimate for growth and decay of functions in Macintyre--Evgrafov kind theorems
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 3
\pages 27--37
\mathnet{http://mi.mathnet.ru/ufa382}
\elib{http://elibrary.ru/item.asp?id=30022849}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 3
\pages 26--36
\crossref{https://doi.org/10.13108/2017-9-3-26}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411740000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030025903}


Linking options:
  • http://mi.mathnet.ru/eng/ufa382
  • http://mi.mathnet.ru/eng/ufa/v9/i3/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:112
    Full text:38
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019